# SDR CALA0400444

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 55,786 hours, 25,103 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT O/B SEAT TRACK UPPER LOBE BROKE DURING SEAT REMOVAL AT STA 887, RBL 34.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52, FIGURE 204.
